# SDR USAAF00006

- Difficulty date: January 25, 2000
- Submitted: April 5, 2000
- Operation: Air carrier
- Aircraft: N857US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11289
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IND - THE RIGHT AFT OVERWING EXTERIOR EMERGENCY LIGHT WAS INOPERATIVE.  MAINTENANCE REPAIRED A BROKEN WIRE BEHIND THE SOCKET ASSEMBLY.  (M)
